# SDR NSVA2010154

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 39,040 hours, 46,314 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE AT ROTATION SPEED.  BIRD HIT F/O WINDSCREEN AND WINDSHIELD WIPER.  WIPER MALFUNCTION.  INSPECTED NO DAMAGE FOUND.  FOUND WINDSHIELD WIPER OUT OF ADJUSTMENT, ADJUSTED WIPER.
